EconPapers    
Economics at your fingertips  
 

Modelling implications of the instability of the mean-variance paradigm in international finance

Jason Mitchell

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 3, 417-423

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000935
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:3:p:417-423

DOI: 10.1016/0378-4754(94)00093-5

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:39:y:1995:i:3:p:417-423